MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040045
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hematoma (1884); Laceration(s) (1946); Epistaxis (4458)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter postal code: (b)(6).The inspection performed by baxter notes indicates that the screw was securely in place and could not be loosened by hand.The baxter inspection findings attribute the event was likely related to the missing safety hook.The customer replaced the safety hook.The safety instructions of the product mentions that before lifting, always make sure that: the lifting accessories are not damaged; ¿ the lifting accessory is correctly attached to the lift; ¿ the lifting accessory hangs vertically and can move freely; ¿ the lifting accessory is selected appropriately, in terms of type, size, material and design, with regard to the patient¿s needs; ¿ the lifting accessory is correctly and safely applied to the patient in order to prevent injuries; ¿ the latches are intact; missing or damaged latches must always be replaced; ¿ the sling¿s strap loops are correctly connected to the sling bar hooks when the sling straps are stretched up but before the patient is lifted from the underlying surface.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.
 
Event or Problem Description
It was reported that a patient fell from a viking m mobile lift when the fixing screw that secures the sling bar to the flexlink/lifting arm allegedly loosened and came out of its housing during a patient transfer.The customer reported that the patient sustained a small wound on the top of the nose.The customer confirmed that sutures were used to close the wound on the nose.The customer performed an internal inspection of the device.The inspection found that the alleged screw was in place and could not be loosened by hand.The internal inspection additionally identified that a safety hook on the sling bar was missing.Baxter inspected the device and the inspection confirmed that the alleged screw was securely tightened, required a tool to loosen, and could not be loosened by hand.The inspection also confirmed that a safety hook on the sling bar was missing.The exact cause of the event remains undetermined.Based on the inspection findings, the event is unlikely related to the alleged screw loosening and is more consistent with the missing safety hook identified during the inspections.Based on the details of the inspections, it is reasonable to conclude that use error, failure to ensure safety latches were in place, attributed to this event.No further information was available at the time of this report.

Brand Name
VIKING M MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25820644
Report Number8030916-2026-00092
Device Sequence Number10356513
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2040045
Device Catalogue Number2040045
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown